# SDR ASAA2023012641663

- Difficulty date: January 22, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 37,965 hours, 12,116 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 HF RADIO INOP. GROUNDED - YES. ON DEFERRAL.
